# SDR NI6R201502240021

- Difficulty date: February 24, 2015
- Submitted: March 4, 2015
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N146FF
- Make and model: Bac 146200A
- Aircraft serial: E2049
- Aircraft time: 36,966 hours, 51,730 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Diaphragm
- Condition: Cracked
- Location: Zone 500
- Component: Wing Leading Ed, Bac
- Component part number: HC572H0300A002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AS REQUIRED IAW AD 2010-10-13 & SB 57-072, THE LT OTBD L/E FORWARD INTERIOR DIAPHRAGM WAS FOUND TO BE CRACKED.  REF. ITEM SRM 57-42-11.
